Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Apr 11, 2011, 6:25 AM EDT for Clinton County, Franklin County, St. Lawrence County, New York. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 6:25 AM EDT (10:25 UTC)
- Expired
- Apr 11, 2011, 7:15 AM EDT
- In force
- 50 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Burlington radar (KCXX), 85 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 10.4 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS51 KBTV 111025
SVRBTV
NYC019-033-089-111115-
/O.NEW.KBTV.SV.W.0001.110411T1025Z-110411T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
625 AM EDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLINTON COUNTY IN NORTHERN NEW YORK...
NORTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 715 AM EDT
* AT 622 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
BOMBAY...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORTH BANGOR...MALONE...CHASM FALLS...BRAINARDSVILLE...MERRILL...
LYON MOUNTAIN...DANNEMORA...CADYVILLE...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL AN INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING NOW.
&&
LAT...LON 4500 7375 4456 7350 4479 7470 4501 7464
4500 7428 4501 7396
TIME...MOT...LOC 1024Z 286DEG 41KT 4492 7454
$$
BANACOS2 follow-up statements
745
WWUS51 KBTV 111046
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
646 AM EDT MON APR 11 2011
NYC089-111054-
/O.CAN.KBTV.SV.W.0001.000000T0000Z-110411T1115Z/
ST. LAWRENCE NY-
646 AM EDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. LAWRENCE
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EASTWARD INTO FRANKLIN AND CLINTON
COUNTIES. THE SEVERE WEATHER THREAT HAS ENDED ACROSS NORTHEASTERN ST.
LAWRENCE COUNTY.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4500 7375 4456 7350 4475 7447 4489 7434
4500 7428 4501 7396
TIME...MOT...LOC 1044Z 286DEG 41KT 4430 7450
$$
NYC019-033-111115-
/O.CON.KBTV.SV.W.0001.000000T0000Z-110411T1115Z/
CLINTON NY-FRANKLIN NY-
646 AM EDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EDT
FOR NORTHERN FRANKLIN AND WESTERN CLINTON COUNTIES IN NORTHERN NEW
YORK...
AT 645 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 34 MILES SOUTHWEST OF BRYANTS MILL...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
CHASM FALLS...BRYANTS MILL...BRAINARDSVILLE...STANDISH...
STANDISH...CHAZY LAKE...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4500 7375 4456 7350 4475 7447 4489 7434
4500 7428 4501 7396
TIME...MOT...LOC 1044Z 286DEG 41KT 4430 7450
$$
BANACOS367
WWUS51 KBTV 111112
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
712 AM EDT MON APR 11 2011
NYC019-033-111119-
/O.EXP.KBTV.SV.W.0001.000000T0000Z-110411T1115Z/
CLINTON NY-FRANKLIN NY-
712 AM EDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN AND WESTERN
CLINTON COUNTIES IN NORTHERN NEW YORK WILL EXPIRE AT 715 AM EDT...
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
CHAZY LAKE...
THE SEVERE THUNDERSTORM WILL CONTINUE DOWNSTREAM ACROSS EASTERN
CLINTON COUNTY AND ACROSS LAKE CHAMPLAIN INTO VERMONT. THE SEVERE
THUNDERSTORM THREAT HAS ENDED ACROSS NORTHERN FRANKLIN COUNTY AND
FAR WESTERN CLINTON COUNTY...BUT SCATTERED SHOWERS AND THUNDERSTORMS
WILL PERSIST ACROSS THE AREA THROUGH MID MORNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4500 7375 4456 7350 4475 7447 4489 7434
4500 7428 4501 7396
TIME...MOT...LOC 1109Z 286DEG 41KT 4422 7412
$$
BANACOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:02 AM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 11, 4:02 AM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 402 AM EDT MON APR 11 2011 .SYNOPSIS... WITH HIGH PRESSURE OFF THE EAST COAST...A FRONTAL BOUNDARY AND ITS ASSOCIATED LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTH COUNTRY THROUGH TONIGHT. A SECOND LOW AFFECTS THE REGION LATE TUESDAY THROUGH WEDNESDAY. HIGH PRESSURE BUILDS INTO THE AREA FOR THURSDAY RIGHT INTO THE UPCOMING WEEKEND WHEN ANOTHER LOW AFFECTS THE NORTH COUNTRY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 402 AM EDT MONDAY...SHOWERS/T-STORMS ACROSS THE CWA THIS MORNING ASSOCIATED W/ WARM FRNT/MCS OUT AHEAD OF SFC LOW...WHICH IS CURRENTLY MVG THRU THE NORTHERN GREAT LKS INTO CENTRAL CANADA. THUNDER IS LIMTED IN SPOTS BUT DO EXPECT ACTIVITY TO DIMINISH AS MORNING PROGRESSES TO -RW. QUESTON FOR TDY WILL BE IF FRNT/CLDS LIFT/CLR CWA THIS MORNING ALLOWING FOR STRONG WAA TO SURGE INTO THE AREA. TEMPS THIS MORNING OVE RTHE NORTH COUNTRY RANGE FROM THE MID 40S TO L/M 50S. IN TURN...TEMPS CURRENTLY NEAR BUFFALO/ROCHESTER NY ARE IN THE 70F RANGE. IT IS THIS AIRMASS THA THAS POTENTIAL TO AFFECT THE CWA...EPSECIALLY IF WE SEE CLRING LATER TDY. STRONG SSW WINDS(GUSTS TO 40 MPH POSSIBLE ESPECIALLY IN VCNTY OF ANY TSTORMS) WILL ALSO AID IN KEEPING TEMPS UP. THIS COULD PUSH TEMPS WELL INTO THE 70S W/ AN OUTSIDE CHANCE FOR A SPOT 80F. BY CHANCE IF WE PUSH INTO THE 80F- RANGE...HERE ARE THE RECORD HIGHS FOR TODAY: BTV 84F 1945 MMNV1 51F 1987 MPV 67F 1987 1V4 84F 1945 MSS 75F 1977 ONE OF THE MAIN CONCERNS THRU TNGT DUE TO RAINFALL AND WARM TEMPS IS THE POTENTIAL FOR FLOODING ON AREA RIVERS AND STREAMS. PLEASE SEE HYDRO SECTION BLW. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... AS OF 402 AM EDT MONDAY...FRNT S AND E OF THE CWA BY TUESDAY MORNING W/ SOME LINGERING PRECIP ALONG SOUTHERN ZONES AS MDLS HINT THAT FRNT WILL MEANDER ALONG SOUTHERN NEW ENG COAST. A SECONDARY WAVE DOES FORM ALONG FRMTL REMNANTS AND SLOWLY PUSHES N TUESDAY NGT. THERE ARE MDL DISCREP AS TO PLACEMENT OF LOW THAT DEVELOPS ALONG BOUNDARY BFR MVG INTO THE CWA ON WEDNESDAY. BASED ON EXPECTED TRACK...BULK OF PRECIP WILL BE FOCUSED FROM THE CVLY EASTWARD W/ QPF NEARING 0.50" TO NEARLY AN INCH. SFC HIGH PRESSURE OVER SOUTHERN ONTARIO/QUEBEC IS REASON FOR QPF FOCUS CVLY EAST. W/ EXPECTED CLDS AND RAINFALL...WILL BE KEEPING TEMPS NEAR CLIMO NORMS. ALSO AREA RIVERS WILL HAVE TO BE MONITORED TUESDAY AS FLOOD WATCH IN EFFECT INTO TUESDAY MORNING. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 402 AM EDT MONDAY...SOME CHANGES TO THE EXTENDED FORECAST THIS CYCLE AS PAST TWO RUNS OF ECMWF/GFS HAVE AGREED ON POTENTIAL COASTAL LOW IMPACTING THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. LINGERING EFFECTS WILL BE FELT WEDNESDAY NIGHT AS CLOSED 700/500MB LOW LIFTS AWAY THRU NH/ME WITH RAIN GENERALLY ENDING BETWEEN 00-06Z THU BASED ON PRESENT TRENDS. AS THIS SYSTEM DEPARTS...A COLD FRONT WILL DROP SOUTHWARD THURSDAY. DESPITE LIMITED MOISTURE...MAY BE ENOUGH FRONTAL CONVERGENCE TO RESULT IN ISOLD/SCT RAIN SHOWER ACTIVITY THU AFTN...ESPECIALLY NRN MTNS. HIGHS ON THURSDAY SHOULD GENERALLY REACH THE LOW TO MID 50S. COLD FRONT WILL BRING A COOL NIGHT THU NIGHT...AND IF SKIES CAN CLEAR AS CURRENTLY EXPECTED...SHOULD SEE MORNING LOWS IN THE UPR 20S TO LOWER 30S. A NICE DAY FRIDAY AS RIDGE ALOFT BUILDS IN ADVANCE OF SLOW-MOVING CLOSED UPR LOW ACROSS THE UPR MIDWEST. HIGHS FRIDAY SHOULD GENERALLY REACH THE LOW-MID 50S...WITH A FEW UPR 40S ACROSS FAR NERN VT. TIMING OF CLOSED UPR LOW AFFECTING THE NORTH COUNTRY SOMEWHAT UNCERTAIN AT THIS POINT...BUT BASED ON 00Z ECMWF/00Z GFS CHANCES FOR RAIN SHOULD BE INCREASING DURING THE DAY SATURDAY LINGERING THRU SATURDAY NIGHT. SLOW-MOVING NATURE OF THIS CLOSED SYNOPTIC SYSTEM AND STRONG QG FORCING COULD RESULT IN HALF TO ONE INCH RAINFALL AMTS BEFORE PRECIPITATION WINDS DOWN DURING SUNDAY. A FEW MTN SNOW SHOWERS POSSIBLE SUNDAY AS LOW DEPARTS TO THE NORTH AND EAST. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... THROUGH 12Z TUESDAY...ACTIVE PERIOD OF AVIATION WX NEXT 24 HRS WITH TWO ROUNDS OF THUNDERSTORMS LIKELY AT MOST OF THE TAF SITES. MESOSCALE CONVECTIVE COMPLEX NORTH OF LAKE ONTARIO IS EXPECTED TO MOVE ACROSS NRN NY 06-08Z AND THEN ACROSS CENTRAL/NRN VT BETWEEN 07-10Z. NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES EVIDENT IN NLDN DATA AND 850MB WARM FRONTAL SFC SHOULD SUSTAIN NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS THE REGION EARLY THIS MORNING AT ALL SITES EXCEPT PERHAPS KRUT. HAVE INCLUDED THUNDERSTORMS EARLY THIS MORNING WITH PERIODS OF MVFR CONDITIONS AND POSSIBLY BRIEF IFR. LOOK FOR CLOUD-TO-GROUND LIGHTNING AND PERIOD OF HEAVY RAINFALL. A FEW LINGERING SHOWERS AROUND DAYBREAK AS MCS MOVES EWD...FOLLOWED BY PARTIAL CLEARING AND SW WINDS INCREASING TO 15-25 KTS FOR THE BALANCE OF THE DAY. FEW GUSTS TO 30 KTS POSSIBLE WITH AFTERNOON MIXING. CIGS/VSBY SHOULD IMPROVE TO VFR FOR A TIME. COLD FRONT THEN MOVES IN BETWEEN 21-00Z WITH AN ADDITIONAL ROUND OF SHOWERS AND EMBEDDED TSTM ACTIVITY. BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED WITH ACTIVITY LATE THIS AFTN/EARLY THIS EVENING. WINDS WILL SHIFT INTO THE WEST WITH FRONTAL PASSAGE MONDAY NIGHT WITH BULK OF SHOWER ACTIVITY ENDING BY 06Z. OUTLOOK 12Z TUESDAY THROUGH FRIDAY... TUESDAY...VFR WITH NARROW RIDGE OF HIGH PRESSURE OVER THE NORTH COUNTRY. LIGHT WINDS. TUESDAY NIGHT/WEDNESDAY/WED EVENING...COASTAL LOW BRINGS PERIOD OF STRATIFORM RAIN...ESPECIALLY FROM THE CHAMPLAIN VALLEY EASTWARD. PERIODS OF MVFR CONDITIONS EXPECTED. THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN. && .HYDROLOGY... FLOODING IS POSSIBLE OVER THE ENTIRE CWA THRU TUESDAY MORNING AS RAINFALL WITH FRNTL BOUNDARIES COMBINED WITH SNOWMELT FROM HIR ELEV...WILL PROVIDE CWA WILL INGREDIENTS FOR HYDRO ISSUES. AS A RESULT...FLOOD WATCH IN EFFECT. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...FLOOD WATCH THROUGH TUESDAY MORNING FOR VTZ001>012-016>019. NY...FLOOD WATCH THROUGH TUESDAY MORNING FOR NYZ026>031-034-035-087. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...BANACOS AVIATION...BANACOS HYDROLOGY...JN
Hazardous weather outlook, Apr 11, 3:08 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 308 AM EDT MON APR 11 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-120715- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 308 AM EDT MON APR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED AS A CONVECTIVE CLUSTER MOVES EASTWARD FROM SOUTHEASTERN ONTARIO ACROSS NORTHERN NEW YORK AND CENTRAL AND NORTHERN VERMONT. THE ADDITIONAL RAINFALL COUPLED WITH HIGHER ELEVATION SNOW MELT AND RAINFALL EARLIER LAST NIGHT WILL RESULT IN SMALL STREAM FLOODING THIS MORNING. THE MAIN STEM RIVERS ARE ALSO BEING MONITORED THROUGH THE DAY MONDAY. IT APPEARS THE LAMOILLE RIVER MAY APPROACH BANKFULL TOWARD DAYBREAK. A COLD FRONT WILL BRING AN ADDITIONAL ROUND OF SHOWERS AND POSSIBLE THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW OF THE STRONGER STORMS MAY CONTAIN GUSTY WINDS...AS WELL AS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 11, 12:55 AM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1255 AM EDT MON APR 11 2011 NYZ026-029-087-110615- NORTHERN ST. LAWRENCE-SOUTHEASTERN ST. LAWRENCE- SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...STAR LAKE...OGDENSBURG... POTSDAM...GOUVERNEUR 1255 AM EDT MON APR 11 2011 ...STRONG THUNDERSTORMS TO AFFECT SAINT LAWRENCE COUNTY... AT 1250 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF SHOWERS AND THUNDERSTORMS MOVING EAST NORTHEAST TOWARDS SAINT LAWRENCE COUNTY IN NEW YORK. THE AREA OF PRECIPITATION AND CONVECTION WILL MOVE INTO WESTERN PORTIONS OF THE COUNTY BY 130 AM...AND OVERSPREAD THE REST OF THE COUNTY BY 200 AM. YOU CAN EXPECT BRIEF HEAVY DOWNPOURS...GUSTY WINDS UP TO 45 MPH AND NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES. JN
Special weather statement, Apr 11, 1:57 AM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 157 AM EDT MON APR 11 2011 NYZ026>031-034-035-087-VTZ001-002-005-110730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON 157 AM EDT MON APR 11 2011 ...SHOWERS AND THUNDERSTORMS EXPECTED EARLY THIS MORNING... AT 155 AM...A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDED FROM SOUTHERN FRANKLIN COUNTY NEW YORK WESTWARD TO NORTH OF LAKE ONTARIO...AND WAS MOVING EASTWARD AT 30 TO 35 MPH. THESE SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE NORTHERN ADIRONDACKS AND CHAMPLAIN VALLEY BETWEEN 2 AND 4 AM. MODERATE TO BRIEFLY HEAVY RAINFALL CAN BE EXPECTED WITH THIS ACTIVITY...ALONG WITH CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE TRAVELING ACROSS THE AREA EARLY THIS MORNING...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. BE PREPARED FOR PONDING OF WATER ON ROADWAYS...WHICH CAN LEAD TO HYDROPLANING.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:59 AM EDT | Flood Watch | BTV | Clinton, Essex, Franklin, St. Lawrence | 28 hr |
| Apr 11, 7:08 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 37 min |
| Apr 11, 8:05 AM EDT | Areal Flood Warning | BTV | Clinton | 4 hr |
| Apr 11, 8:21 AM EDT | River Flood Warning | BTV | Clinton, Essex | 25 hr |
| Apr 11, 8:22 AM EDT | Areal Flood Warning | BTV | Essex | 7 hr |
| Apr 11, 8:29 AM EDT | Special Weather Statement | BTV | Clinton, Essex, Franklin | 61 min |
| Apr 11, 9:27 AM EDT | Severe Thunderstorm Warning | BTV | Essex | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.